# SDR 06FDEA03952

- Difficulty date: November 11, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1508504
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT RT WING NR 1 SLAT UPPER SKIN LOWER AFT EDGE STA XIS 349.035.
